# SDR AALA20010816

- Difficulty date: April 17, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N721AA
- Make and model: Boeing 727227
- Aircraft serial: 20729
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CHORD ANGLE CRACKED BELOW NR 7 SPOILER ACTUATOR MOUNT BRACKET.  STOP DRILLED CRACK.  INSTALLED REPAIR DOUBLER PER SRM 51-20-1.  MAT 7075-T6 ORIG REPAIR .063 301.5 HARD INSTALLED 3 ROWS PAST DAMAGE .25 INCH STEEL PER 51-40-4 PAGE 1.  (M)
